Anabolics
Search More Than 6,000,000 Posts
Results 1 to 1 of 1

Thread: Infection

  1. #1
    juice-junky is offline New Member
    Join Date
    Jun 2005
    Location
    San Diego,CA
    Posts
    46

    Exclamation Infection

    I got an infection do to injection and the doc is treating for it right now. I don't want to stop my cycle but I want to make sure that test enanthate , propriate, and deca won't interfere with the antibiotics....... any knowledge would help. Don't want to lose ass cheek! also when injecting the roids I get lumps about the size of a golf ball- tennis ball at the injection site..... is this a normal reaction? I have heard that with the testoprim-D i am using that it is a thick time release oil so it sits in the muscle and is slowly absorbed, is this true? Or is my body reacting to it? has any1 experienced anything similar?
    Last edited by juice-junky; 06-05-2005 at 09:06 AM.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •